Menu
X
Charlie Shedd asked 2 years ago

I have a weird S2 beat of my heart every once in a while, it feels like the vibrations on a bead shaker, but on a much smaller scale. I am prescribed to Vyvanse, Prozac, Clonodine, and Welbutrin. I have depression, ADHD, and anxiety. I also have been feeling lightheaded. These two symptoms have been going on for about a week and a half.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 2 years ago

The heart problem should be thoroughly investigated by an expert cardiologist through ECG and Echocardiography. Light headedness or irregular heart beats can be due to the side effects of the medicines you are taking. Please discuss with your doctor regarding this aspect.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML